Alert archive / Wisconsin / Gale Warnings in 2010

Gale Warning 2, NWS Milwaukee, WI

February 9, 2010

NWS Milwaukee, WI issued this gale warning at Feb 9, 2010, 3:21 AM CST. It took effect at Feb 9, 2010, 6:00 PM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 9, 2010, 3:21 AM CST (09:21 UTC)
In effect from
Feb 9, 2010, 6:00 PM CST
Expired
Feb 10, 2010, 3:17 AM CST
In force
9 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

771 
WHUS73 KMKX 090921
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 AM CST TUE FEB 9 2010

...DEVELOPING LOW PRESSURE WILL RESULT IN INCREASING WINDS AND
WAVES TONIGHT AND TUESDAY...

.A GRADUALLY TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN IN
RESPONSE TO DEVELOPING LOW PRESSURE THROUGH THE OHIO VALLEY WILL
RESULT IN STEADILY INCREASING WINDS AND WAVES TODAY AND TONIGHT. 
SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TODAY...INCREASING TO
GALE FORCE CONDITIONS TONIGHT INTO WEDNESDAY AFTERNOON. WINDS WILL
GRADUALLY SUBSIDE WEDNESDAY AFTERNOON. 

LMZ643>646-091730-
/O.CON.KMKX.SC.Y.0008.000000T0000Z-100210T0000Z/
/O.UPG.KMKX.GL.A.0001.100210T0000Z-100210T2200Z/
/O.NEW.KMKX.GL.W.0002.100210T0000Z-100210T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
321 AM CST TUE FEB 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM
CST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

EAST WINDS OF 15 TO 25 KNOTS WILL BACK TO NORTHEAST AND EVENTUALLY
NORTH AND INCREASE TO GALES TO 35 KNOTS BY THIS EVENING. WAVES
WILL STEADILY BUILD TO 4 TO 7 FEET TODAY AND 6 TO 9 FEET TONIGHT
THROUGH WEDNESDAY. 

WINDS WILL BACK TO THE NORTHWEST...AND SLOWLY EASE WEDNESDAY
NIGHT...WITH WAVES SUBSIDING TO 2 TO 4 FEET BY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DAVIS
5 follow-up statements
007 
WHUS73 KMKX 091516
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 AM CST TUE FEB 9 2010

...DEVELOPING LOW PRESSURE WILL RESULT IN INCREASING WINDS AND
WAVES TONIGHT AND TUESDAY...

.A GRADUALLY TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN IN
RESPONSE TO DEVELOPING LOW PRESSURE THROUGH THE OHIO VALLEY WILL
RESULT IN STEADILY INCREASING EASTERLY WINDS AND WAVES THIS
AFTERNOON AND TONIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE
EXPECTED TODAY...INCREASING TO GALE FORCE CONDITIONS TONIGHT INTO
WEDNESDAY AFTERNOON. WINDS WILL GRADUALLY SUBSIDE WEDNESDAY
AFTERNOON.

LMZ643>646-092330-
/O.CON.KMKX.SC.Y.0008.000000T0000Z-100210T0000Z/
/O.CON.KMKX.GL.W.0002.100210T0000Z-100210T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
916 AM CST TUE FEB 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM
CST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM
CST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
6 PM CST THIS EVENING. 

EAST WINDS OF 15 TO 25 KNOTS WILL BACK NORTHEAST THIS
AFTERNOON...AND EVENTUALLY NORTH AND INCREASE TO GALES TO 35 KNOTS
BY THIS EVENING. WAVES WILL STEADILY BUILD TO 4 TO 7 FEET TODAY
AND 6 TO 9 FEET TONIGHT THROUGH WEDNESDAY.

WINDS WILL BACK TO THE NORTHWEST AND SLOWLY EASE WEDNESDAY
NIGHT...WITH WAVES SUBSIDING TO 2 TO 4 FEET BY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

MRC
523 
WHUS73 KMKX 092142
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 PM CST TUE FEB 9 2010

...INCREASING WINDS AND WAVES TONIGHT AND TUESDAY...

.DEEPENING LOW PRESSURE OVER THE OHIO VALLEY WILL RESULT IN
STEADILY INCREASING NORTHERLY WINDS TONIGHT. WINDS WILL INCREASE
TO GALE FORCE EARLY THIS EVENING AND PERSIST INTO WEDNESDAY. WINDS
AND WAVES WILL GRADUALLY DIMINISH WEDNESDAY AFTERNOON.

LMZ643>646-100545-
/O.CON.KMKX.SC.Y.0008.000000T0000Z-100210T0000Z/
/O.CON.KMKX.GL.W.0002.100210T0000Z-100210T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 PM CST TUE FEB 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CST WEDNESDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

NORTHEAST WINDS TO 30 KNOTS WILL BACK NORTH AND INCREASE TO GALES
TO 35 KNOTS EARLY THIS EVENING...THEN BECOME NORTHWEST ON
WEDNESDAY. WAVES WILL STEADILY BUILD TO 6 TO 9 FEET TONIGHT AND
PERSIST THROUGH WEDNESDAY.

NORTHWEST WINDS WILL SLOWLY EASE WEDNESDAY NIGHT...WITH WAVES
SUBSIDING TO 2 TO 4 FEET BY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

MRC
873 
WHUS73 KMKX 100050
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
650 PM CST TUE FEB 9 2010

...STRONG WINDS EXPECTED TONIGHT INTO WEDNESDAY...

.DEEPENING LOW PRESSURE OVER THE OHIO VALLEY WILL RESULT IN A
TIGHT PRESSURE GRADIENT AND STRONG WINDS OVER THE NEAR SHORE WATERS
OF LAKE MICHIGAN TONIGHT INTO WEDNESDAY. WIND SPEEDS WILL REACH
GALE FORCE AT TIMES...CAUSING WAVES TO BUILD TO 8 TO 12 FEET. 

THE WINDS AND WAVES WILL BEGIN TO SLOWLY DIMINISH WEDNESDAY
AFTERNOON AND WEDNESDAY NIGHT.

LMZ643>646-100900-
/O.CON.KMKX.GL.W.0002.000000T0000Z-100210T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
650 PM CST TUE FEB 9 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CST WEDNESDAY. 

NORTHEAST WINDS TO 30 KNOTS WILL BACK NORTH AND INCREASE TO GALES
TO 35 TO 40 KNOTS THIS EVENING. THESE INCREASING WINDS WILL CAUSE
WAVES TO BUILD TO 8 TO 12 FEET. THE WINDS WILL TURN TO THE
NORTHWEST ON WEDNESDAY...AND BEGIN TO DIMINISH WEDNESDAY AFTERNOON
AND NIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
MBK
729 
WHUS73 KMKX 100242
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
842 PM CST TUE FEB 9 2010

...STRONG WINDS EXPECTED TONIGHT INTO WEDNESDAY...

.DEEPENING LOW PRESSURE OVER THE OHIO VALLEY WILL RESULT IN A
TIGHT PRESSURE GRADIENT AND STRONG WINDS OVER THE NEAR SHORE
WATERS OF LAKE MICHIGAN TONIGHT INTO WEDNESDAY. WIND SPEEDS WILL
REACH GALE FORCE AT TIMES...CAUSING WAVES TO BUILD TO 8 TO
12 FEET.

THE WINDS AND WAVES WILL BEGIN TO SLOWLY DIMINISH WEDNESDAY
AFTERNOON AND WEDNESDAY NIGHT.

LMZ643>646-101045-
/O.CON.KMKX.GL.W.0002.000000T0000Z-100210T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
842 PM CST TUE FEB 9 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CST WEDNESDAY. 

NORTH TO NORTHEAST GALES TO 35 KNOTS ARE EXPECTED TONIGHT INTO
WEDNESDAY MORNING BEFORE GRADUALLY DIMINISHING. THESE STRONG WINDS
WILL CAUSE WAVES TO BUILD TO 8 TO 12 FEET TONIGHT. 

THE WINDS WILL TURN TO THE NORTHWEST ON WEDNESDAY...AND BEGIN TO
DIMINISH WEDNESDAY AFTERNOON AND NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
MBK
069 
WHUS73 KMKX 100917
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 AM CST WED FEB 10 2010

...BRISK NORTHWEST WINDS THROUGH TONIGHT...

.BRISK NORTHWEST WINDS ON THE BACKSIDE OF A DEPARTING LOW PRESSURE
SYSTEM WILL PERSIST THROUGH TONIGHT. AS THE LOW MOVES FARTHER AWAY
AND A HIGH PRESSURE RIDGE APPROACHES...THOSE WINDS AND THE
RESULTING LARGE WAVES WILL STEADILY DIMINISH. 

LMZ643>646-101730-
/O.CAN.KMKX.GL.W.0002.000000T0000Z-100210T2200Z/
/O.NEW.KMKX.SC.Y.0009.100210T0917Z-100211T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
317 AM CST WED FEB 10 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST
THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. 

LOOK FOR NORTHWEST WINDS TO 30 KNOTS EARLY THIS MORNING...
GRADUALLY DIMINISHING TO 15 TO 25 KNOTS BY AFTERNOON. WINDS WILL
EVENTUALLY DIMINISH TO 10 TO 15 KNOTS AFTER MIDNIGHT TONIGHT.
WAVES WILL STEADILY DIMINISH TODAY INTO TONIGHT AS THE WIND
DIRECTION IS NOW OFF SHORE AND WINDS WILL BE ON THE DECLINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Feb 8, 9:15 PM CST, 6 hours 6 minutes earlier.

Area forecast discussion, Feb 8, 9:15 PM CST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 PM CST MON FEB 8 2010

.DISCUSSION...DRY EASTERLY FEED ERODING INITIAL PUSH OF -SN INTO SRN
WI THIS EVE.  HWVR...INCREASING ISENTROPIC UPGLIDE AND OMEGA WILL
EVENTUALLY MOISTEN COLUMN NEXT 6 HOURS RESULTING IN WIDESPREAD LIGHT
SNOW DEVELOPING. INCREASING LOW LEVEL CONVERGENCE ALONG LAKESHORE
WILL ALSO RESULT IN AREAS OF LAKE EFFECT SNOW DEVELOPING OVERNIGHT.

00Z NAM SHOWING GOOD RUN TO RUN CONSISTENCY IN TRACK OF UPPER LEVEL
IMPULSE AND 0.4 TO 0.6 36HR QPF ACRS SRN WI THRU 12Z/10.  MOST
FAVORABLE FETCH AND LOW LEVEL CONVERGENCE FOR LAKE EFFECT DEVELOPS
AFT 18Z/TUE AND CONTINUES THRU 03Z/WED BEFORE SLIDING SOUTH.
HEAVIEST SNOW EXPECTED DURING THIS TIME.  NO CHANGES PLANNED TO
HEADLINES AT THIS TIME.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY UNTIL 6 AM CST WEDNESDAY FOR WIZ046-047-
     056-057-062-063-067-068.

     WINTER STORM WARNING UNTIL 6 AM CST WEDNESDAY FOR
     WIZ058-064-069-070.

     WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 AM CST
     WEDNESDAY FOR WIZ051-052-059-060-065-066-071-072.

LM...GALE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON FOR
     LMZ643>646.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY
     FOR LMZ643>646.

&&

MBK
Hazardous weather outlook, Feb 8, 3:56 PM CST, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 PM CST MON FEB 8 2010

WIZ046-047-051-052-056>060-062>072-091115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
356 PM CST MON FEB 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY GOES INTO EFFECT FOR SOUTH CENTRAL
WISCONSIN AT 6 PM THIS EVENING. A WINTER STORM WARNING GOES INTO
EFFECT FOR DODGE...JEFFERSON...WALWORTH AND ROCK COUNTIES AT 9 PM
THIS EVENING. A WINTER STORM WARNING GOES INTO EFFECT ACROSS THE
REST OF SOUTHEAST WISCONSIN AT MIDNIGHT TONIGHT.

WHAT WILL BE A LONG DURATION SNOWFALL WILL BEGIN BY EARLY THIS
EVENING MAINLY SOUTHWEST OF MADISON...WITH SNOW EXPECTED TO
OVERSPREAD ALL OF SOUTHERN WISCONSIN BY MID EVENING...AS STRONG LOW
PRESSURE AND A VIGOROUS UPPER LEVEL DISTURBANCE MOVE THROUGH THE
REGION.

SNOW ACCUMULATIONS OF 2 TO 4 INCHES IN SOUTH CENTRAL WISCONSIN...AND
2 TO 3 INCHES OVER SOUTHEAST WISCONSIN...ARE EXPECTED BY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STEADY SNOW WILL CONTINUE THROUGH TUESDAY NIGHT...WITH TOTAL SNOW
ACCUMULATIONS EXPECTED TO RANGE FROM 5 TO 9 INCHES ACROSS SOUTH
CENTRAL WISCONSIN...TO 10 TO 14 INCHES ACROSS SOUTHEAST
WISCONSIN...WITH THE HIGHEST AMOUNTS NEAR LAKE MICHIGAN. IN
ADDITION...STRENGTHENING WINDS WILL CAUSE BLOWING AND DRIFTING SNOW
TUESDAY AFTERNOON AND NIGHT.

SEE THE LATEST WINTER WEATHER MESSAGE PRODUCT FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SNOWFALL REPORTS WILL BE
APPRECIATED.

LMZ643>646-091115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
356 PM CST MON FEB 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY GOES INTO EFFECT AFTER MIDNIGHT...FOR
INCREASING EAST WINDS BUILDING HIGH WAVES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FROM TUESDAY INTO
THURSDAY...AS BRISK WINDS AND HIGH WAVES RESULT FROM STRONG LOW
PRESSURE MOVING SOUTH OF THE REGION. FREEZING SPRAY IS ALSO EXPECTED
AT TIMES DURING THIS PERIOD. FREQUENT WIND GUSTS TO GALE WARNING
CRITERIA ARE POSSIBLE TUESDAY NIGHT AND WEDNESDAY. A GALE WATCH IS
IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Feb 9, 3:08 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 AM CST TUE FEB 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 AM     SNOW             5 SW MADISON            43.03N 89.45W
02/09/2010  M2.0 INCH        DANE               WI   TRAINED SPOTTER

            WATER EQUIVALENT REPORTED AS .05

&&

SDAVIS

Nearby

Gale Warnings in Wisconsin, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.